# SDR 06FDEA03336

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 32,073 hours, 18,442 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, WHEN SETTING TAKEOFF POWER (STANDARD EPR) NR 1 THRUST LEVER WAS 4 INCHES BEHIND OTHER TWO WITH TAKE OFF POWER SET.  REJECTED TAKEOFF MAX SPEED ON TAKEOFF ROLL PRIOR TO REJECT 100KTS INDICATED AIRSPEED.  R&R NR 1 FUEL PUMP AND ENGINE FUEL CONTROL IAW 727 M/M73-12-002-  2.  COMPLETED WET & DRY MOTOR NO DEFECTS NOTED. COMPLETED IDLE RUN PER JRH.   NEEDS HIGH POWER RUNS BEFORE SIGN OFF COMPLETE.  RAN NR 1 ENG PER JRH & 727 MM 71-00-030-2  FOR POWER TRIM RUN & ADJUST THROTTLE SPLIT WITH NR 3 ENGINE.
